Differential and Integral Equations

Non-existence theorems for systems of quasilinear partial differential equations

Enzo Mitidieri, Guido Sweers, and Rob Van der Vorst

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 8, Number 6 (1995), 1331-1354.

Dates
First available in Project Euclid: 15 May 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1368638169

Mathematical Reviews number (MathSciNet)
MR1329844

Zentralblatt MATH identifier
0833.35043

Subjects
Primary: 35J60: Nonlinear elliptic equations
Secondary: 35J45

Citation

Mitidieri, Enzo; Sweers, Guido; Van der Vorst, Rob. Non-existence theorems for systems of quasilinear partial differential equations. Differential Integral Equations 8 (1995), no. 6, 1331--1354. https://projecteuclid.org/euclid.die/1368638169


Export citation